# SDR MASA20220411175

- Difficulty date: March 22, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670121513
- Part serial: NA
- Condition: Corroded
- Location: Lh Wing
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SLAT TRACK: 1-1, 1-2, 1-3 & 2-3 AT UPPER/LOWER SURFACE; SLAT TRACK 2-3, 3-1 & 3-2 AT UPPER SURFACE, FOR LH WING |CORRECTIVE ACTION: SLAT TRACKS WAS PERFORMED PER EA 81-2022-040 REV IR, EA 81-2022-041 REV IR AND EA 81-2022-042 REV IR
